A nurse is caring for a patient with active pulmonary tuberc… | 마이메르시 MyMerci
이런 문제가 3,332개 더 있어요도전 ›
Meningitis

A nurse is caring for a patient with active pulmonary tuberculosis who has been on anti-tuberculosis therapy for 6 weeks. The patient reports persistent fatigue, nausea, and yellowing of the eyes. Laboratory results show elevated liver enzymes (ALT 180 U/L, AST 165 U/L). What is the most appropriate nursing intervention?

해설
The patient shows signs of drug-induced hepatotoxicity (fatigue, nausea, jaundice, elevated ALT/AST) from anti-TB therapy. Immediate intervention is required to prevent liver failure. Other options are inappropriate as they delay treatment or adjust dosages without physician input.
같은 주제 다음 문제A pregnant client at 24 weeks gestation is diagnosed with pulmonary tuberculosis. Which as…이 문제가 수록된 문제집NCLEX-RN Package89,000원
Practice Questions 3,332 문제 · 로그인 없이 바로 볼 수 있어요

마이메르시로 국가고시 완벽 대비

기출문제와 상세 해설을 무료로. 내 약점을 분석하고 진도를 관리하며 더 똑똑하게 공부하세요.

무료로 시작하기

학습 참고용입니다. 실제 임상은 최신 지침과 소속 기관 프로토콜을 따르세요.